Department of Quantitative Health Sciences
Medical Subject Headings
Sets definable over finite fields are introduced. The rationality of the logarithmic derivative of their zeta-function is established, an application of purely algebraic content is given. The ingredients used are a result of Dwork on algebraic varieties over finite fields and model-theoretic tools.
Rights and Permissions
First published in Transactions of the American Mathematical Society in Vol. 223 (Oct., 1976), pp. 45-59, published by the American Mathematical Society. Link to article on publisher's website
Catarina I. Kiefe. "Sets Definable Over Finite Fields: Their Zeta-Functions" Vol. 223 (1976)
Available at: http://works.bepress.com/catarina_kiefe/9/